# SDR MWEA98073

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD ENTRANCE DOOR HAS A .5 INCH CRACK ON SKIN ON OUTER LOWER EDGE.  MTC INSTALLED DOUBLER REPAIR IAW SRM 52-05 FIG 32.
